# SDR SWAA022968

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 47,328 hours, 36,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR INBD AND OUTBOARD FRAMES CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
